# SDR AUS20040321

- Difficulty date: May 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5711 · Wing Spar
- Part: Support Angle
- Part number: AV50903
- Condition: Cracked
- Location: Wing Spar
- Part time: 1,126 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPAR STRAP SUPPORT FORWARD AND AFT ANGLES CRACKED ALONG RIVET LINE.
